# SDR SWAA2021111141317

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,395 hours, 14,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING CAPTAIN OVERWING (LH) / [01] INSTALLED NEW LENS LANYARD PER SRM 51-40-02; [02] R&R L/H EXIT OVERWING LENS IAW AMM 33-51-04.
